×

Found 58 Documents (Results 1–58)

100
MathJax

The mathematics of shock reflection-diffraction and von Neumann’s conjectures. (English) Zbl 1403.35001

Annals of Mathematics Studies 197. Princeton, NJ: Princeton University Press (ISBN 978-0-691-16054-2/hbk; 978-0-691-16055-9/pbk; 978-1-4008-8543-5/ebook). xiv, 815 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Mixed type problems for transonic flow in gas dynamics and isometric embedding in geometry. (English) Zbl 1298.35139

Li, Tatsien (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Vol. 1. Proceedings of the 13th international conference on hyperbolic problems, HYP 2010, Beijing, China, June 15–19, 2010. Hackensack, NJ: World Scientific; Beijing: Higher Education Press (ISBN 978-981-4417-07-5/v.1; 978-981-4417-06-8/set). Series in Contemporary Applied Mathematics CAM 17, 148-159 (2012).
MSC:  35Q31 76H05 76N15 53C44
PDF BibTeX XML Cite

Transonic flows and isometric embeddings. (English) Zbl 1245.35092

Bressan, Alberto (ed.) et al., Nonlinear conservation laws and applications. Proceedings of the summer program, IMA, Minneapolis, MN, USA, July 13–31, 2009. New York, NY: Springer (ISBN 978-1-4419-9553-7; 978-1-4419-9554-4/ebook). The IMA Volumes in Mathematics and its Applications 153, 257-266 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Multidimensional conservation laws: overview, problems, and perspective. (English) Zbl 1257.35122

Bressan, Alberto (ed.) et al., Nonlinear conservation laws and applications. Proceedings of the summer program, IMA, Minneapolis, MN, USA, July 13–31, 2009. New York, NY: Springer (ISBN 978-1-4419-9553-7; 978-1-4419-9554-4/ebook). The IMA Volumes in Mathematics and its Applications 153, 23-72 (2011).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Conservation laws: transonic flow and differential geometry. (English) Zbl 1191.35173

Tadmor, Eitan (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Plenary and invited talks. Proceedings of the 12th international conference on hyperbolic problems, June 9–13, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4729-9/hbk; 978-0-8218-4728-2/2-vol. set). Proceedings of Symposia in Applied Mathematics 67, Part 1, 217-226 (2009).
PDF BibTeX XML Cite

Shock reflection-diffraction phenomena and multidimensional conservation laws. (English) Zbl 1196.35002

Tadmor, Eitan (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Plenary and invited talks. Proceedings of the 12th international conference on hyperbolic problems, June 9–13, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4729-9/hbk; 978-0-8218-4728-2/2-vol. set). Proceedings of Symposia in Applied Mathematics 67, Part 1, 25-51 (2009).
PDF BibTeX XML Cite
Full Text: arXiv

Nonlinear conservation laws, fluid systems and related topics. Papers based mainly on the lectures given in the 2007 Shanghai summer school, July 5–August 4, 2007. (English) Zbl 1201.76009

Series in Contemporary Applied Mathematics CAM 13. Beijing: Higher Education Press; Hackensack, NJ: World Scientific (ISBN 978-981-4273-27-5/hbk; 978-7-04-024944-6/hbk). vii, 390 p. (2009).
PDF BibTeX XML Cite

Concentration in solutions to hyperbolic conservation laws. (English) Zbl 1195.35210

Karpeshina, Yulia (ed.) et al., Advances in differential equations and mathematical physics. Proceedings of the 9th UAB international conference, University of Alabama, Birmingham, AL, USA, March 26–30, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3296-4). Contemp. Math. 327, 41-60 (2003).
PDF BibTeX XML Cite

Euler-Poisson-Darboux equations and hyperbolic conservation laws. (English) Zbl 0893.35091

Ding, Xiaxi (ed.) et al., Nonlinear evolutionary partial differential equations. Proceedings of the international conference, Beijing, China, June 21–25, 1993. Providence, RI: American Mathematical Society. AMS/IP Stud. Adv. Math. 3, 11-25 (1997).
Reviewer: M.Čanak (Beograd)
MSC:  35Q05 35L65
PDF BibTeX XML Cite

Shock capturing and global solutions to the compressible Euler equations with geometrical structure. (English) Zbl 0964.35517

Glimm, J. (ed.) et al., Proceedings of the 5th international conference on hyperbolic problems: theory, numerics, applications, New York, NY, USA, June 13-17, 1994. Singapore: World Scientific. 101-109 (1996).
MSC:  35Q35 76L05 76N15
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification